MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE

HTL-STREFA S.A. DROPLET PEN NEEDLE
Model Number 31G X 5MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Patient has had difficulty injecting with all 3 boxes he has received.He pushes hard to inject and they do not puncture the skin easily.
 
Event or Problem Description

Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key7933064
Report Number9613304-2018-00050
Device Sequence Number1665443
Product Code FMI
UDI-Device Identifier05907996093069
UDI-Public(01)05907996093069(17)230201(10)Y56C9
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2023
Device Model Number31G X 5MM
Device Catalogue Number8310
Device Lot NumberY56C9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2018
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer09/20/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1